# SDR SWAA2022021010649

- Difficulty date: March 1, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 51,984 hours, 31,780 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SEAL RETAINER ABOVE #2 PYLON AFT TIP IS CRACKED / REMOVED AND REPLACED RT WING SEAL RETAINER ABOVE #2 PYLON P/N. 115A2953-2 IAW SRM 51-40-02. AND AIPC. 57-50-00-25. 88920U 10MAR18
